MathSciNet Relay Station
MathSciNet bibliographic data
MR199359 (33 #7506) 30.40
Duren, P. L.; Shapiro, H. S.; Shields, A. L. Singular measures and domains not of Smirnov type. Duke Math. J. 33 1966 247–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement